# SDR CAL950341

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1275 - GSO - AIRCRAFT ARRIVED WITH EMERGENCY PATH LIGHTS ON, LIGHTS WOULD NOT GO OUT REPLACED BATTERY PACK OPS CHECK GOOD.  THE BATTERY PACK WAS NOT AT FAULT.  MAINTENANCE FOUND WIRING BROKEN AT BOTH THE AFT BULLNOSE LIGHT ASSEMBLY AND AT THE EMERGENCY EXIT SWITCH.  THE BROKEN WIRES WERE REPAIRED.  THE WIRING WAS CONFIRMED PER B737-200 WD33-51-01, PG 921 AND HOOK-UP CHART 91-21-51.  (W)
